MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC TIB INSERT SIZE 3, 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 5.5 years post initial right tka, surgeon preformed a poly swap to the (b)(6) female patient due to instability.There was no breakage of device or surgical delay/prolongation.Sales rep was unable to obtain photos/x-rays.The product is not available for return.
 
Additional Manufacturer Narrative
(h3) it was reported from the us that a 64 yo female, weight 103 lbs, experienced a surgical revision.Approximately 5.5 years post right tka, surgeon preformed a poly swap due to instability.There was no breakage of device or surgical delay/prolongation.Sales rep was unable to obtain photos/x-rays.The product is not available for return.Patient has had two revision surgeries prior to this one.The first was on (b)(6) 2016 and the second revision was on (b)(6) 2016.Patient was last known to be in stable condition following the event.Unable to obtain photos/x-rays.Product is not available for return.No additional information is available.Upon review of all available information, there is no evidence to suggest that a design issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.These devices are used for treatment not diagnosis.

Brand Name
LOGIC CC TIB INSERT SIZE 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14622959
Report Number1038671-2022-00636
Device Sequence Number14737662
Product Code JWH
UDI-Device Identifier10885862266002
UDI-Public10885862266002
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2023
Device Model NumberLOGIC CC TIB INSERT SIZE 3, 13MM
Device Catalogue Number02-012-65-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight47 KG